# SDR WX0500007

- Difficulty date: January 17, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26088921
- Condition: Seized
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FNL - DURING TAKEOFF ROLL WHEEL NOT TURNING, LIGHT CAME ON.  ABORTED TAKEOFF BELOW 80 KIAS.  NR 2 BRAKE OVERHEAT LIGHT CAME ON, TEMP PEAK AT 350 DEGREES.  MAINTENANCE FOUND NR 2 BRAKE SEIZED.  MAINTENANCE REMOVED AND REPLACED NR 2 BRAKE AND NR 2 TIRE ASSEMBLY IAW 32-40-01 AND 32-42-01.  SERVICED TIRE TO 200 PSI IAW 12-16-01.  AIRCRAFT RETURNED TO SERVICE.
